| Model Number |
RBY4C0415-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the venous sinus using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil approximately twenty to thirty centimeters through the lantern, the physician experienced resistance.Therefore, the ruby coil was removed.The procedure was completed using additional penumbra coils and the same lantern.There was no report of an adverse effect to the patient.